Fault Tolerant Domain Decomposition for Parabolic Problems

Marc Garbey, Hatem Ltaief

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

The objective of this paper is to present some numerical schemes for the time integration of parabolic problems that can recover from a failure of the computer system. We construct an algorithmic solution of the problem in the context of domain decomposition and distributed computing.

Original languageEnglish (US)
Title of host publicationDomain Decomposition Methods in Science and Engineering XVI
Pages565-572
Number of pages8
Volume55
StatePublished - 2007
Externally publishedYes

Publication series

NameLecture Notes in Computational Science and Engineering
Volume55
ISSN (Print)1439-7358

ASJC Scopus subject areas

  • Engineering(all)
  • Computational Mathematics
  • Modeling and Simulation
  • Control and Optimization
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Fault Tolerant Domain Decomposition for Parabolic Problems'. Together they form a unique fingerprint.

Cite this